# SDR 95FDEA01239

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 752-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C207-00), ON SEAT TRACK BS 752 TO 852 LBL 25  WL 208.  REMOVED AND REPLACED SEAT TRACK PER FEDEX SRM 51-30-2, 51-10-1, 51-30-4, 51-10-2.
